# SDR QMLA2022031020016

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N687AM
- Make and model: Bell 407
- Aircraft serial: 53497
- Aircraft time: 6,841 hours, 24,217 cycles
- Engine: Allsn 250C47B
- Engine time: 2,714 hours, 8,126 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: 222025026105
- Condition: Torn
- Location: Zone 100
- Part time: 6,841 hours, 24,217 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTING FAINT FUEL ODOR IN THE REAR CABIN ON APPROACH.  SOUND PROOFING BAGS P/N: 222-025-026-105 & 222-025-026-101 WERE FOUND TO BE TORN AND HAD PREVIOUSLY HAD CONTACT WITH FUEL.
